Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Pulsating feeling in abdomen after eating, painful, diarrhea, tingling sensation in feet. Cure for symptoms?

Hi doctor, I'm 21 years old and have been having a pulsating feeling in my abdomen after eating, and its also quite painful. its mainly on my left side near the bottom of my rib cage, and ive been having diarrhea and some vommitting. i've had a low grade fever for about 24 hrs and have a tinging sensating in my feet. at work yesterday as i was waiting tables i felt extreme pain in my lower left abdomen, and felt very faint. i've been sleeping very much more than usual.
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
IT IS NFECTION OF THE STOMACH
AND REFLUX OESOPHAGITIS AND GERD WHICH CAUSES pulsating feeling in abdomen
SO ADVISED TO TAKE METROGYL 200 MG FOR DIARHEA AND INFECTION
SP GEUSIL 2 TSF TDS
LOT OF WARM WATER
TAKE FEXOFENADINE I TAB OD
STEMETIL SOS FOR VOMITING
TAB MEFTAL SOS FOR FEVER
AND MEFTAL SPAS FOR STOMAH PAIN
TAKE FOR 5 DAYS EVERYTHING WILL BE OKAY
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor